Strange Dynamics in a Fractional Derivative of Complex-Order Network of Chaotic Oscillators


Autoria(s): Pinto, Carla M.A.
Data(s)

07/01/2016

07/01/2016

2015

Resumo

We study the peculiar dynamical features of a fractional derivative of complex-order network. The network is composed of two unidirectional rings of cells, coupled through a "buffer" cell. The network has a Z3 × Z5 cyclic symmetry group. The complex derivative Dα±jβ, with α, β ∈ R+ is a generalization of the concept of integer order derivative, where α = 1, β = 0. Each cell is modeled by the Chen oscillator. Numerical simulations of the coupled cell system associated with the network expose patterns such as equilibria, periodic orbits, relaxation oscillations, quasiperiodic motion, and chaos, in one or in two rings of cells. In addition, fixing β = 0.8, we perceive differences in the qualitative behavior of the system, as the parameter c ∈ [13, 24] of the Chen oscillator and/or the real part of the fractional derivative, α ∈ {0.5, 0.6, 0.7, 0.8, 0.9, 1.0}, are varied. Some patterns produced by the coupled system are constrained by the network architecture, but other features are only understood in the light of the internal dynamics of each cell, in this case, the Chen oscillator. What is more important, architecture and/or internal dynamics?

Identificador

http://hdl.handle.net/10400.22/7320

10.1142/S0218127415500030

Idioma(s)

eng

Relação

International Journal of Bifurcation and Chaos: in Applied Sciences and Engineering;Vol. 25, Issue 01

http://www.worldscientific.com/doi/abs/10.1142/S0218127415500030

Direitos

openAccess

Palavras-Chave #Chaos #Quasiperiodic motion #Periodic solutions #Hopf bifurcation #Period-doubling bifurcation #Period-halving bifurcation #Fractional derivative
Tipo

article